It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


4-6-11

Seems previous threads on this subject are now closed, so, a new one.

Doing a search for bad effects, I found that Simvastatin (Zocor) often (always?) causes a very bad b.o., (lasting at least 10 months after stopping it according to one poster) and sometimes muscle weakness/pain, kidney damage that can be fatal, eye damage, and I believe it said liver damage?

Someone said in a now-closed thread, they don't think weaning off these drugs is necessary. Is this true? And that your cholesteral will go back up, but diet and exercise can help, and, aren't there any alternatives to statins? I thought I read about some, years ago. :wave:





All times are GMT -7. The time now is 01:00 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!